AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
oh my god the pain!!!
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 18
Join Date: Mar 2005
oh my god the pain!!! - 11-03-2005, 02:28 AM

today i started my cutting cycle. it consists of:

prop. 100mg everyday
tren. 100mg EOD
winny. 50mg EOD
(all for 10 weeks)

when i injected into my ass i immediatly felt my muscle seem to cramp. now i have a very intense acute pain on one side. very similar to T-4, but even that pain seemed to take at least a day to start. i have a couple of questions. what the hell is causing that intense pain and how , if any, do i minimize it?? is my cycle consisting of too much test?? if i'm running too much test. how much should i run??

29 yrs old
226 lbs.
14% BF
gym 5 times a week
good diet.
   
Reply With Quote
Old
  (#2)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
11-03-2005, 03:07 AM

Its probably the BA content in the test if it was the test shot that hurt. IMO, I would drop the prop to 100mg EOD. Im not up on the UG lab stuff so I cant help you out as far as recommending a certain kind or advising you on what you have. Some tips though are warming the gear prior to injecting, injecting very slowly, and some even dillute the gear with sterile oil or combine it with your other gear to help minimize the pain.
   
Reply With Quote
Old
  (#3)
pincrusher
Guest
 
Posts: n/a
11-03-2005, 02:29 PM

if your muscle started to cramp right away it could be a sign that you hit a nerve in your glute. where exactly in the glute did you shoot yourself?
the prop/tren/winny combo will definately cause injection site irritation but it will be more of a throbbing soreness and not a cramping affect.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:39 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.